Pacific Journal of Mathematics

Peirce ideals in Jordan algebras.

Kevin McCrimmon

Article information

Source
Pacific J. Math., Volume 78, Number 2 (1978), 397-414.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102806139

Mathematical Reviews number (MathSciNet)
MR519762

Zentralblatt MATH identifier
0421.17012

Subjects
Primary: 17C10: Structure theory

Citation

McCrimmon, Kevin. Peirce ideals in Jordan algebras. Pacific J. Math. 78 (1978), no. 2, 397--414. https://projecteuclid.org/euclid.pjm/1102806139


Export citation

References

  • [1] N. Jacobson, Lectures on Quadratic Jordan Algebras, Tata Institute Lecture Notes, Bombay, 1969.
  • [2] O. Loos, Jordan Pairs, Springer Lecture Notes in Mathematics No. 460, Springer, New York,1975.
  • [3] K. McCrimmon, Peirce ideals in Jordan triple systems, to appear.